MAUDE Adverse Event Report: MEDTRONIC MEDICAL COSTA RICA S.R.L. CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDTRONIC MEDICAL COSTA RICA S.R.L. CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 5540030
Medical Device Problem Codes Failure to Align (2522); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from the health care professional via a manufacturer representative regarding a device used for transforaminal lumbar interbody fusion (tlif).It was reported that the bop could not thread properly to the screw, which led to increased effort to thread the bop which further damaged the threads on the bop.There were no patient symptoms reported.There were no further complications reported regarding the event.

Brand Name
CD HORIZON® SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDTRONIC MEDICAL COSTA RICA S.R.L.
coyol free zone building b7
multi-tenant 7-8
coyol 20113
CS  20113
Manufacturer (Section G)
MEDTRONIC MEDICAL COSTA RICA S.R.L.
coyol free zone building b7
multi-tenant 7-8
coyol 20113
CS   20113
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24684098
Report Number3014725904-2026-00035
Device Sequence Number10014594
Product Code KWP
UDI-Device Identifier00613994966476
UDI-Public(01)00613994966476(11)250411(10)0083759C
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5540030
Device Catalogue Number5540030
Device Lot Number0083759C
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexMale